# SDR CALA2019091401544

- Difficulty date: September 14, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 62,247 hours, 22,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Detached
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS SLIDE R2 PACK IS DETACHING FROM DOOR. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE INPSECT AND CONTACT TOMC MAC RELATED WORK ORDER 000000002120041 AND PRTR INSPECTED SLIDE AND FOUND PSI IS LOW MAC METER INITIATED FOR WITH VENDOR SLIDE, OFF 29-2566-9-0005 9009 ON 29-2566-9-0005 1377 REMOVED AND REPLACED ESCAPE SLIDE PACK AND COVER INSTALLATION. OPS CHECK IS NORMAL.  REF AMM TASK 25-66-01-400-803. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1265817  SN OFF 9009 ACCOMPLISHED RII INSPECTION OF SLIDE INSTALLATION REF AMM TASK 25-66-01-400-803.
